# SDR AALA20030657

- Difficulty date: June 11, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1058 - EN ROUTE DURING TAKEOFF AT 800 FT MASTER WARNING LIGHT AND TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  WHEN THROTTLES WERE REDUCED TO LEVEL OFF AT 3,000 FT LIGHT EXTINGUISHED APPROXIMATELY 1 MINUTE LATER.  WHILE ACCOMPLISHING EMERGENCY CHECKLIST AND POWER WAS INCREASED TO CLIMB TO 4,000 FT LIGHT RE-ILLUMINATED.  DURING VECTORS AROUND THE PATTERN TO LAND AT DFW AND AS POWER WAS REDUCED ON GLIDESLOPE THE LIGHT AGAIN EXTINGUISHED.  LANDED DFW WITHOUT FURTHER INCIDENT.  REINSTALLED AND SECURED LEFT PACK COMPRESSOR INLET DUCT.  CONTINUE ENGINE RUN WITH NO OTHER LEAKS FOUND IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
